# SDR DALA2025072405584

- Difficulty date: July 22, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 60,636 hours, 42,844 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Cylinder
- Condition: Faulted
- Location: Slat Drive
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 9536-FCNT-THE CREW RECEIVED A SLAT DISAGREE MESSAGE ON APPROACH WITH ASSOCIATED ROLL. CORRECTIVE ACTION: MAINTENANCE REPLACED THE LEFT INBOARD SLAT DRIVE CYLINDER.(7345922)
